# SDR 20001108SH008

- Difficulty date: October 13, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR72
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 410965
- Condition: Failed
- Location: Starter Gen
- Part time: 742 hours
- Component: Starter/Gen, Auxilec
- Component part number: 8260121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR SUFFERED A PREMATURE DRIVE END BEARING FAILURE CAUSING EXCESSIVE INTERNAL DAMAGE TO UNIT.  ARMATURE RUBBED STATOR.  DISK ASSY RUBBED MAGNETIC PICK-UP.  DRIVE END BELL DAMAGED FROM RUBBING.  BEARING RETAINER DAMAGE.  ALL PARTS LISTED ARE BER.  (X)
